# SDR DALA2022042702963

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 27,437 hours, 3,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 SEAT 43AB RED LIGHT (EMERGENCY) IS BROKEN. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND PNL PER A330AMM 33-51. (8766754)
